# SDR 9701515505

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 757251
- Aircraft serial: 23194
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Condition: Loose
- Location: 1l Window
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, WINDOW 1L HEAT BECAME INOPERATIVE.  AIRCRAFT DIVERTED TO DEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED LOOSE TERMINAL AT WINDOW 1L TEMPERATURE SENSOR, OPERATIONAL CHECK OK.
